|Title:||Effect of Estrogen on Ventricular Repolarization in Menopausal Patients with Syndrome X and the Effects of Nicorandil||Authors:||LEE, TSUNG-MING
|Issue Date:||1999||Journal Volume:||v.84||Journal Issue:||n.1||Start page/Pages:||65-69||Source:||AMERICAN JOURNAL OF CARDIOLOGY||Abstract:||
Syndrome X may exhibit myocardial ischemia and is associated with estrogen deficiency. We sought to assess the possible role of estrogen in modulating the characteristics of ventricular repolarization by measurement of QT interval and QT dispersion in patients with syndrome X. We prospectively used 12-lead electrocardiograms and echocardiograms to study 52 consecutive menopausal patients with syndrome X ( group subdivided into subgroup1a: 32 patients with dosing nicorandil, an ATP- sensitive K+ channel opener, and subgroup 1b: 20 patients without dosing nicorandil). For comparisons , a control group consisted of age- and echocardiographic left ventricular mass index-matched 20 healthy menopausal women. Baseline QT intervals and QT dispersion were similar between the 2 groups (subgroup1a and controls). After dosing estrogen, there were significant prolongation of maximal QTc intervals and reduction of QT or QTc dispersion compared with baseline in patients with syndrome X. The changes restored to baseline after nicorandil administration. Control subjects showed no changes in response to the administration of estrogen. Thus, estrogen modulates characteristics of ventricular repolarization, which appears to be mediated by blocking ATP-sensitive K+ channel. The effects of estrogen on QT intervals may be different between menopausal women with or without syndrome X.
|Appears in Collections:||醫學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.